Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inversion of normal operators by polynomial interpolation


Author: J. C. Dunn
Journal: Proc. Amer. Math. Soc. 40 (1973), 225-228
MSC: Primary 47A60
DOI: https://doi.org/10.1090/S0002-9939-1973-0318934-9
MathSciNet review: 0318934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The inverse of a bounded normal linear operator on a Hilbert space is uniformly approximated by a sequence of Newton interpolation polynomials, provided the operator's spectrum lies in either the right or left open half-planes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A60

Retrieve articles in all journals with MSC: 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318934-9
Article copyright: © Copyright 1973 American Mathematical Society